# SDR GTIA030095

- Difficulty date: February 10, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FS 1174 RIGHT OUTBOARD FLOOR PANEL CRACKED.  REMOVED DAMAGED FLOOR PANEL.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  REINSTALLED FLOOR PANEL.  (M)
